# SDR 2009FA0000163

- Difficulty date: March 3, 2009
- Submitted: March 3, 2009
- Operation: General aviation
- Aircraft: N125PG
- Make and model: Cessna 425
- Aircraft serial: 4250125
- Aircraft time: 6,898 hours
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 51115128
- Condition: Corroded
- Location: Zone 800
- Part time: 6,898 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUSLY REPORTED TO MFG DURING SUPPLEMENTAL INSPECTION FOR CONTINUED AIRWORTHINESS OF THE AIRPLANE.  DURING SUPPLEMENTAL INSPECTION NR 52-10-01 CABIN DOOR RETENTION FOUND HARDWARE UNABLE TO REMOVE FROM UPPER CABIN DOOR DUE TO CORROSION.  DRILLED OFF UPPER AND LOWER CABIN DOOR HINGE SUPPORTS TO REMOVE DOOR FOR INSPECTION.  INSTALLED TWO NEW HINGE SUPPORTS PN 5111512-8.  REPLACED HARDWARE, BUSHINGS, STAT-O-SEALS, BEARINGS, BOLTS, AND NUTS.
